# SDR USAA2010122393225

- Difficulty date: December 17, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65C2591117A
- Part serial: HDH6001
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - LEFT AILERON LOWER SURFACE FWD I/B CORNER IS DELAMINATED.  REPAIRED LEFT AILERON LOWER SURFACE FWD I/B CORNER IAW TR 57-50-22.
